Last week i went to see what I thought was a hormone practitioner… it proved to function as sexual health & contraception clinic – which was fine as my primary query was about my periods…
My primary dilemma is that my periods truly drag me down.
The doctor I saw was a bit lost because so many folks feel worse the week before, but has given me Norethisterone, a progestogen only pill to consider, beginning on my 5th day of my period and to take constantly (I’m going back in 6 weeks roughly for a clinical examination). If it seems to agree with me, she said we could consider the Depo Injection… (Quite scared of that as observed it can have awful side effects and once you’ve it it can’t be reversed). The notion is that my periods will stop and will not drain me so much, although there may be some spotting and side effects (weight-gain, bloating, places, vertigo – only what I need!). They do not know until I attempt so I ‘m giving it a chance, although not without some concerns how it will impact me. I’m only hoping I do not skip from my few good days a month as an outcome!
I’m willing to check it out as what i used to consider in order to be typical day is now the highlight of my month and my general level of function has gone way down. My hormones may not have much to do with this-but my period seems to be only an additional weight together with all the others that I really could do without. Unfortunately there doesn’t seem to be a magic solution so that I may be making things even worse but do not know till I try.
Progestogensare like natural progesterone but are synthetic hormones and aren’t without arguing and I’m not totally comfortable with “polluting” my body and messing about with it when it is apparently already struggling to function, but it is worth a try. I also hate getting matters afterward wondering if my unusual symptoms are due to side effects of a drug or if they may be the ME, rather than understanding how I would be feeling without taking it…
Look at http://www.norethisterone.org
Dr Sarah Myhill talks more about contraception, which can be insignificant to me. She does say depression can be caused by Progestogens. Therefore will be suspicious if I suddenly get down the last handful of months has not been depressed. I’ve been using Agnus-Castus for quite a long time, which will be which definitely helps with keeping spans routine and a herbal remedy and I believe make mine last for times that were less as well. I had stopped taking it last month in case the hospital wanted to take any blood tests and my period was late this time, which hasn’t occurred in quite a long time, therefore I believe it surely is worth a try for anybody not on the pill who has problems with PMT etc. (Kira manufacturer has seemed best to me).